# SDR QXEA0300280

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT MAIN LANDING GEAR DRAG STRUT HAS CHAFE 25 INCHES ABOVE LOWER END.  REPAIRED IAW DHC-8 Q400 MM 32-11-11-000-801.
